# SDR QXEA2018021300055

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 26,821 hours, 28,379 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: 85414708103
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SERVICE PANEL,  ON LEFT SIDE OF THE LEFT NACELLE WAS FOUND MISSING.   REMOVED FROM SERVICE.  INSTALLED A NEW DOOR AND RETURNED TO SERVICE.
